Vol. 98, No. 2, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Barycentric simplicial subdivision of infinite-dimensional simplexes and octahedra

Thomas E. Armstrong

Vol. 98 (1982), No. 2, 251–270
Abstract

A K-simplex is a convex set affinely homeomorphic to the positive face of the unit ball of a Kakutani L-space and an octahedron is a convex set affinely homeomorphic to the entire unit ball. It is shown how to barycentrically subdivide K-simplexes and octahedra so that the K-simplexes in the subdivision are affinely homeomorphic to the simplexes of probability measures on closed subsets of (0,) with the weak topology. As a consequence, for any closed subset C of (0,), an apparently new complete metric for the weak topology on 1+(C) is given.

Mathematical Subject Classification 2000
Primary: 46A55
Secondary: 46E30, 52A07
Milestones
Received: 5 August 1980
Revised: 11 February 1981
Published: 1 February 1982
Authors
Thomas E. Armstrong